MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number 29420
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the microcatheter was fractured.A 135/10 renegade hi-flo kit was selected for use in an embolization of hepatic hemangioma.During the procedure, when the physician unpacked the package and after sufficient flushing was done, it was noted that the microcatheter was fractured when it was removed from the carrier hoop.The device did not enter the patient's body and the procedure was completed with another of the same device.No patient complications were reported and the patient was stable post procedure.
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6) hospital.Device evaluated by mfr: the device was returned for analysis.The device was inspected for any damage or irregularities.The renegade showed damage in the form of a slight stretching and a fracture of the shaft.The fracture was located 2.5cm from the hub.The device was not completely separated, the inner liner was still attached.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.
 
Event or Problem Description

Brand Name
RENEGADE HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10359427
Report Number2134265-2020-10305
Device Sequence Number14243672
Product Code KRA
UDI-Device Identifier08714729280637
UDI-Public08714729280637
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2022
Device Model Number29420
Device Catalogue Number29420
Device Lot Number0023925355
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2020
Initial Date Received by Manufacturer 07/23/2020
Supplement Date Received by Manufacturer08/20/2020
Initial Report FDA Received Date08/03/2020
Supplement Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight55